# SDR DL757100571

- Difficulty date: January 27, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377 FLOORBEAM HAS CORROSION FROM BL-0 TO LBL 65 / REPAIRED FLOORBEAM AT SAT SAA REF NON ROUTINE 148821
